# SDR CA150630010

- Difficulty date: June 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg
- Component: Wheel, Bfgoodrich, 315711
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 MAIN WHEEL FOUND DEFLATED & NR 2 BRAKE ASSEMBLY FOUND DAMAGED AT ARRIVAL.  INVESTIGATION FOUND ONE OF THE WHEEL BEARINGS HAD FAILED.
